RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2001, Number 1, Pages 3–10 (Mi ivm837)  

This article is cited in 9 scientific papers (total in 9 papers)

On the algebra of multidimensional integral operators with homogeneous kernels with variable coefficients

O. G. Avsyankin, N. K. Karapetyants

Rostov State University

Full text: PDF file (201 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2001, 45:1, 1–8

Bibliographic databases:

UDC: 517.9
Received: 05.02.1999

Citation: O. G. Avsyankin, N. K. Karapetyants, “On the algebra of multidimensional integral operators with homogeneous kernels with variable coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, no. 1, 3–10; Russian Math. (Iz. VUZ), 45:1 (2001), 1–8

Citation in format AMSBIB
\Bibitem{AvsKar01}
\by O.~G.~Avsyankin, N.~K.~Karapetyants
\paper On the algebra of multidimensional integral operators with homogeneous kernels with variable coefficients
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2001
\issue 1
\pages 3--10
\mathnet{http://mi.mathnet.ru/ivm837}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1831006}
\zmath{https://zbmath.org/?q=an:1027.47040}
\elib{http://elibrary.ru/item.asp?id=9082724}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2001
\vol 45
\issue 1
\pages 1--8


Linking options:
  • http://mi.mathnet.ru/eng/ivm837
  • http://mi.mathnet.ru/eng/ivm/y2001/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. G. Avsyankin, V. M. Deundyak, “On the index of multidimensional integral operators with bihomogeneous kernels and variable coefficients”, Russian Math. (Iz. VUZ), 2005, no. 3, 1–10  mathnet  mathscinet  zmath
    2. O. G. Avsyankin, “On the Noethericity of multidimensional integral operators with homogeneous and quasi-homogeneous kernels”, Russian Math. (Iz. VUZ), 50:11 (2006), 1–8  mathnet  mathscinet
    3. O. G. Avsyankin, V. M. Deundyak, “On the Algebra of Multidimensional Integral Operators with Homogeneous $SO(n)$-Invariant Kernels and Weakly Radially Oscillating Coefficients”, Math. Notes, 82:2 (2007), 141–152  mathnet  crossref  crossref  mathscinet  isi  elib
    4. O. G. Avsyankin, “Multidimensional integral operators with kernels of mixed homogeneity”, Russian Math. (Iz. VUZ), 51:8 (2007), 63–66  mathnet  crossref  mathscinet  zmath
    5. Avsyankin O.G., “On multidimensional integral operators with homogeneous kernels and oscillatory radial coefficients”, Differ Equ, 43:9 (2007), 1222–1225  crossref  mathscinet  zmath  isi  elib  scopus
    6. V. M. Deundyak, “Multidimensional Integral Operators with Homogeneous Kernels of Compact Type and Multiplicatively Weakly Oscillating Coefficients”, Math. Notes, 87:5 (2010), 672–686  mathnet  crossref  crossref  mathscinet  isi
    7. V. M. Deundyak, E. I. Miroshnikova, “The boundedness and the Fredholm property of integral operators with anisotropically homogeneous kernels of compact type and variable coefficients”, Russian Math. (Iz. VUZ), 56:7 (2012), 1–14  mathnet  crossref  mathscinet
    8. Miroshnikova E.I., “Ogranichennost i obratimost integralnykh operatorov s odnorodnymi yadrami kompaktnogo tipa v nekotorykh vesovykh \it{l}_{\it{p}}-prostranstvakh”, Izvestiya vysshikh uchebnykh zavedenii. Severo-Kavkazskii region. Seriya: Estestvennye nauki, 2012, no. 2, 22–26  elib
    9. V. M. Deundyak, “Topological methods in solvability theory of multidimensional pair integral operators with homogeneous kernels of compact type”, Proc. Steklov Inst. Math., 278 (2012), 51–59  mathnet  crossref  mathscinet  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:158
    Full text:67
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019